| Model Number |
B2050-250 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during preparation of the 5x250 mm armada 35 percutaneous transluminal angioplasty (pta) catheter, air got into the ideflator when the balloon was pulled negative.The armada pta catheter was never used inside the patient.Another unspecified balloon was used to complete the procedure.There was no patient involvement and there was no reported clinically significant delay in the procedure.No additional information was provided.